# SDR SWAA2025071179620

- Difficulty date: June 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE AND ADAPTER PLATE ON FWD ENTRY AND SERVICE DOOR.  REPLACED HARDWARE AND ADAPTER PLATE ON FWD ENTRY AND SERVICE DOOR IAW AMM 25-66-02-400-801; STEP 3.D. (1) (E) TO (J).
